# SDR SWAA011959

- Difficulty date: July 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 24,535 hours, 21,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING COVER.                        REPLACED EEPLS COVER PER MM.
